# SDR 97ZZZX1970

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3312K
- Make and model: Univac GC1B
- Aircraft serial: 1305
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hyd Fluid
- Part number: MIL5606
- Condition: Congealed
- Location: Brake System
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVESTIGATION FOR GROUND HANDLING DIRECTIONAL CONTROL (GROUND LOOP) FOUND BRAKES AT FAULT.  WHEN THE BRAKE LINE WAS DISCONNECTED AT THE WHEEL CYLINDER AND BRAKE PRESSURE WAS APPLIED, A GOOEY SUBSTANCE WAS EXCRETED FROM THE BRAKE LINE.  THIS WAS ORIGINALLY 5606 'RED JUICE' THAT HAD CONGEALED.  ACFT HAS A RETRACTABLE, NON-STEERABLE TAIL WHEEL THAT REQUIRES SOME BRAKING FOR DIRECTIONAL CONTROL.  THE CONGEALED FLUID CAUSED A DELAY IN THE ACTION OF THE BRAKES, AND ANOTHER DELAY IN THE REMOVAL OF BRAKE APPLICATION.  NOT A GOOD SITUATION.
